# SDR DALA2025011600384

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 76,447 hours, 33,260 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 THE L2 DOOR WOULD NOT PROPERLY ARM AFTER BOARDING. CORRECTIVE ACTION: REMOVED "SLIDE" LIGHT LENS CAP AND REPLACED WITH NEW. OPS CHECK NORMAL
